| Model Number |
6203 |
| Medical Device Problem Code |
Missing Test Results (3267)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/11/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.No information was captured as the customer's age and weight were not provided.The customer did not provide the event date.Therefore, the date customer informed about the event was captured as event date.The model # was not provided.
Event or Problem Description
The customer reported that one of her blood glucose readings was not stored in the memory of the contour next link meter.There was no allegation of an adverse event.The customer disconnected the call.Therefore, the customer could not be advised to return the device for evaluation and replacement device could not be offered.
Additional Manufacturer Narrative
The customer did not return the device for evaluation.Therefore, a device history record was reviewed for the suspected contour next link meter and no manufacturing anomalies were found.Section h4 of the initial report indicated the device manufacture date for the suspected contour next link serial # (b)(6) as 10-nov-2015.The correct device manufacture date is 11-nov-2015.